MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 TITANIUM LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0606150
Medical Device Problem Codes Fluid/Blood Leak (1250); Fracture (1260); Material Separation (1562); Deformation Due to Compressive Stress (2889); Naturally Worn (2988); Migration (4003)
Health Effect - Clinical Codes Neck Pain (2433); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2022, a patient underwent a port placement procedure via the right internal jugular vein with the port body positioned on the right anterior chest for chemotherapy administration using titanium low-profile implantable port, groshong single-lumen, 8f.Chemotherapy was completed, and monthly flushing continued for maintenance.Post the procedure on (b)(6) 2025, an x-ray revealed a fractured catheter, with the catheter tip confirmed to have migrated into the heart.The current status of the patient is unknown.
 
Event or Problem Description
On (b)(6) , 2022, a patient underwent a port placement procedure via the right internal jugular vein with the port body positioned on the right anterior chest for chemotherapy administration using titanium low-profile implantable port, groshong single-lumen, 8f.Chemotherapy was completed, and monthly flushing continued for maintenance.Post the procedure on (b)(6) , 2025, the patient reported neck pain during flushing, leading to a scheduled cv port removal on (b)(6) , 2025.Reportedly, on (b)(6) , 2025, an x-ray revealed a fractured catheter, with the catheter tip confirmed to have migrated into the heart.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one titanium implantable port attached to a groshong catheter in two segments was returned for evaluation.Gross visual, microscopic, tactile and functional evaluations were performed.A kink was noted on the distal portion of the attached catheter.A complete circumferential break was noted on the distal end of the attached catheter that was elliptical in shape.A complete circumferential break was noted on the proximal end of the distal catheter segment that was elliptical in shape.The edges of the complete circumferential break on the distal end of the attached catheter were noted to be uneven.The surface was noted to be granular in one region and round/smooth throughout the other region.The edges of the complete circumferential break on the proximal end of the distal catheter segment were noted to be uneven.The surface was noted to be granular in one region and round/smooth throughout the other region.The investigation is confirmed for the reported catheter fracture, material separation, fluid leak and identified catheter wear and deformation issues.However, the investigation is inconclusive for the reported migration issue as this cannot be verified from the returned physical sample.The identified break is typical of flexural fatigue, which is due to the repetitive, cyclic kinking of the catheter.Such kinking may have physiological, placement, usage or mechanical contributing factors.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (patient, device, component, method, result, conclusion) section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
TITANIUM LOW-PROFILE IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23836354
Report Number3006260740-2025-09795
Device Sequence Number9030350
Product Code LJT
UDI-Device Identifier00801741026058
UDI-Public(01)00801741026058
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0606150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown